eXTReMe Tracker

List of papers

The list is in reverse chronological order. Where possible I have provided links to
  1. All Parovichenko spaces are soft-Parovichenko
    (arXiv e-print 1811.03912)
  2. The Katowice Problem for Analysts
  3. Homogeneity and rigidity in Erdös spaces, with Jan van Mill
    Commentationes Mathematicae Universitatis Carolinae (to appear)
    (arXiv e-print 1802.04352)
  4. Brouwer and cardinalities
    Indagationes Mathematicae, 29 (2018) 1555–1564
    (arXiv e-print 1612.06606)
  5. The Katowice problem and autohomeomorphisms of ω*, with David Chodounsky, Alan Dow and Harm de Vries
    Topology and its Applications, 213 (2016) 230–237.
    MR: MR3563083 -- 54D40 (03E05 03E35 06E05 06E15 54A35 54D80);
    Zbl: 1354.54023
    (arXiv e-print 1307.3930)
  6. Alan Dow, with Jan van Mill
    Topology and its Applications, 213 (2016) 2–7.
  7. Compact spaces with a $\mathbb{P}$-diagonal, with Alan Dow.
    Indagationes Mathematicae, 27 (2016) 721–726
    MR: MR3505990 -- 54E35;
    Zbl: 1352.54013
    (arXiv e-print 1508.01541)
  8. Wiskunde in de Nationale Wetenschapsagenda
    Nieuw Archief voor Wiskunde, 17, nummer 1, (2016), 29–31
  9. On subcontinua and continuous images of $\beta\mathbb{R}\setminus\mathbb{R}$ , with Alan Dow.
    Topology and its Applications, 195 (2015), 93–109
    MR: MR3414878 -- 54F15 (03E50 03E65 54A35 54D35 54D40 54G20);
    Zbl: 06506274
    (arXiv e-print 1401.3132)
  10. Cantors Diagonaalargument
    Nieuw Archief voor Wiskunde, 16, nummer 1, (2015), 40–43
    MR: MR3310005 -- 03-03 (03E20);
    Zbl: 1345.03005
  11. A chain condition for operators from $C(K)$-spaces, with Tomasz Kania and Tomasz Kochanek
    The Quarterly Journal of Mathematics 65 (2014), 703–715 [ORIGINAL ARTICLE]
    MR: MR3230383 -- 47B47;
    Zbl: 06353658
    (arXiv e-print 1211.2770)
  12. Reflecting Lindelof and converging $\omega_1$-sequences, with Alan Dow
    Fundamenta Mathematicae 224 (2014), 205–218 [ORIGINAL ARTICLE]
    MR: MR3194414 -- 54D30 (03E35);
    Zbl: 06280646
    (arXiv e-print 1211.2764)
  13. Unions of $F$-spaces, with Leon Luo and Jan van Mill
    Topology Proceedings, 43 (2014), 293–300 [ORIGINAL ARTICLE].
    MR: MR3104924 -- 54G05 (54G10);
    Zbl: 1284.54045
    (arXiv e-print 1306.3194)
  14. Elementary chains and compact spaces with a small diagonal with Alan Dow.
    Indagationes Mathematicae 23 (2012), 438–447
    MR: MR2948638 -- 54D30 (03Exx);
    Zbl: 1248.54014;
    (arXiv e-print 1109.1736)
  15. Covering dimension and finite-to-one maps, with Jan van Mill.
    Topology and its Applications, 158, Issue 18 (2011), 2512–2519 [OFFPRINT].
    MR: MR2847324 -- 54F45 (54C10 54G05);
    Zbl: 1234.54040;
    (arXiv e-print 0910.4107)
  16. Lelek's problem is not a metric problem, with Dana Bartošová, Logan Hoehn and Berd van der Steeg
    Topology and its Applications, 158, Issue 18 (2011), 2479–2484 [ORIGINAL ARTICLE].
    MR: MR2847320 -- 54F15 (03C20 03C68);
    Zbl: 1236.54030;
    (arXiv e-print 0810.1643)
  17. On hereditarily indecomposable compacta and factorization of maps, with Elzbieta Pol
    Houston Journal of Mathematics, 37, No. 2, (2011), 637–644 [ORIGINAL ARTICLE].
    MR: MR2794567 -- 54F15 (03C98 54F45);
    Zbl: 05920499;
    (arXiv e-print 0805.2265)
  18. There is no categorical metric continuum
    Continuum Theory: in honor of professor David P. Bellamy on the ocassion of his 60th birthday, edited by I. Wayne Lewis, Sergio Macías, Sam B. Nadler, Jr.
    Aportaciones Matemáticas, Investigacion 19, (2007), 39–43.
    MR: MR3743834 -- 54F15 (03C20 03C25 54F50);
    Zbl: 05802152;
    (arXiv e-print math.GN/0509099)
  19. A Note on Monotonically Metacompact Spaces, with Harold Bennett and David Lutzer.
    Topology and its Applications, 157 (2010), 456–465 [REPRINT].
    MR: MR2563295 (2010k:54025) -- 54D20 (54E30 54E35 54F05)
    Zbl: 1184.54023;
    (arXiv e-print 0910.4106)
  20. A concrete co-existential map that is not confluent,
    Topology Proceedings, 34 (2009), 303–306 [ORIGINAL ARTICLE].
    MR: MR2516235 (2010e:54025) -- 54F15 (03C20 54C10)
    Zbl: 1176.54023;
    (arXiv e-print 0808.2881)
  21. De ContinuümHypothese
    Nieuw Archief voor Wiskunde, 10, nummer 1, (2009), 33–39
    Here are the lyrics
  22. A separable non-remainder of $\mathbb{H}$, with Alan Dow
    Proceedings of the American Mathematical Society, 138 (2008), 4057-4063 [ORIGINAL ARTICLE].
    MR: MR2425747 -- 54F15 (03E50 54A35)
    Zbl: 1157.54012;
    (arXiv e-print 0708.0838)
  23. Cosmic Dimensions, with Alan Dow
    Topology and its Applications, 154, (2007), 2449–2456 [REPRINT].
    MR: MR2333799 -- 54F45 (03E50 54E20)
    Zbl: pre05170161;
    (arXiv e-print math.GN/0509097)
  24. De stelling van Van der Waerden
    Nieuw Archief voor Wiskunde, 8, nummer 2, (2007), 92–99 [REPRINT].
  25. Efimov's problem
    In Open problems in topology II, 171–177, Elsevier B.V. Amsterdam, 2007.
  26. A connected F-space
    Positivity, 10, no 3, (2006), 607–611 [ORIGINAL ARTICLE].
    MR: 2007g:54053 -- 54G20 (46Axx 54D30 54F15 54G05)
    Zbl: 1113.54021;
    (arXiv e-print math.GN/0403193)
  27. Elementarity and Dimensions
    Mathematical Notes, 78, 1–2 (2005), 264–269 [ORIGINAL ARTICLE]
    and Matematicheskie Zametki, 78, no. 2, (2005), 292–298.
    MR: 2007g:54053 -- 54F45
    Zbl: 1086.54022;
    (Older versions: arXiv e-print math.GN/0307086)
  28. Span, chainability and the continua $\mathbb{H}^*$ and $\mathbb{I}_u$, with B. J. van der Steeg
    Topology and its Applications, 151, 1–3 (2005), 226–237 [ORIGINAL ARTICLE].
    MR: 2006m:54063 -- 54F15 (03C98 03E50 54B20 54D80 54H12);
    Zbl: 1081.54028;
    (Older versions: arXiv e-print math.GN/0308162)
  29. A note on an example by van Mill with G. J. Ridderbos
    Topology and its Applications, 150, 1–3 (2005), 207–211 [ORIGINAL ARTICLE].
    MR: 2005k:54051 -- 54G20 (54A25);
    Zbl: 1066.54034;
    (Older versions: arXiv e-print math.GN/0408134)
  30. Seven articles in Encyclopedia of General Topology.
  31. On the Mackowiak-Tymchatyn theorem, with B. J. van der Steeg
    30th Winter School on Abstract Analysis (Lhota nade Rohanovem/Litice u Ceske Lipy, January 26 - february 2, 2002).
    Acta Universitatis Carolinae — Mathematica et Physica 43 (2002), 27–43.
    MR: MR 2004c:54030 -- 06E05 (03E17 03E35 03E50 54G05);
    Zbl: 1072.54022;
    (Older versions: arXiv e-print math.GN/0110292)
  32. An Algebraic and Logical approach to continuous images, notes from lectures given at the 30th Winter School on Abstract Analysis -- Section of Topology (Lhota nade Rohanovem/Litice u Ceske Lipy, January 26 - february 2, 2002).
    Acta Universitatis Carolinae — Mathematica et Physica 43 (2002), 2–25.
    MR: MR 2004c:54005 -- 06E05 (03E17 03E35 03E50 54G05);
    Zbl: 02076194;
    (Older versions: arXiv e-print math.GN/0203065)
  33. Embeddings into $\mathcal{P}(\mathbb{N})/\mathit{fin}$ and extension of automorphisms, with Angelo Bella, Alan Dow, Michael Hrusak, Jan van Mill and Piero Ursino
    Fundamenta Mathematicae, 174 (2002), 271–284 [ORIGINAL ARTICLE].
    MR: 2003g:06018 -- 06E05 (03E17 03E35 03E50 54G05);
    Zbl: 1015.06014;
    (Older version: arXiv e-print math.LO/0122136)
  34. A small transitive family of continuous functions on the Cantor set, with B. J. van der Steeg
    Topology and its Applications, 123, 3 (2002), 409–420 [ORIGINAL ARTICLE].
    MR: 2003h:03079 -- 03E35 (54A25);
    Zbl: 1013.03058;
    (Older versions: arXiv e-print math.GN/0004024)
  35. Applications of another characterization of $\beta\mathbb{N}\setminus\mathbb{N}$, with Alan Dow.
    Topology and its Applications, 122, 1-2 (2002), 105–133 [ORIGINAL ARTICLE].
    MR: 2003g:03077 -- 03E35 (03C55 03E75 54A35);
    Zbl: 0994.54005;
    (Older versions: arXiv e-print math.GN/0001157).
  36. Remarks on hereditarily indecomposable continua, with Jan van Mill and Roman Pol.
    Topology Proceedings, 25 (2000), Summer, 179–206 (2002) [ORIGINAL ARTICLE].
    MR: 2003k:54028 -- 54F45 (03C98 54B20 54F15);
    Zbl: 1027.54051;
    (Older versions: arXiv e-print math.GN/0010234)
  37. Hereditary indecomposability and the Intermediate Value Theorem, with Alan Dow.
    Houston Journal of Mathematics, 27, No. 2, (2001), 431–438 [ORIGINAL ARTICLE].
    MR: 2002i:54005 -- 54C30 (54C10);
    Zbl: 1010.54017;
    (Older versions: arXiv e-print math.GN/0002129; Topology Atlas preprint)
  38. A Universal Continuum of Weight $\aleph$, with Alan Dow.
    Transactions of the American Mathematical Society, 353, No. 5, (2001), 1819–1838 [ORIGINAL ARTICLE].
    MR: 2001g:54037 -- 54F15 (03E35 03E50);
    Zbl: 0974.54023;
    (Older versions: arXiv e-print math.GN/9805008; Topology Atlas preprint).
  39. The measure algebra does not always embed, with Alan Dow.
    Fundamenta Mathematicae, 163 (2000), 163–176.
    MR: 2001g:03089 -- 03E35 (28A60 54G05);
    Zbl: 1010.28003;
    (Older versions: arXiv e-print math.LO/9905016; Topology Atlas preprint).
  40. Crowded rational ultrafilters, with Eva Coplakova.
    Topology and its Applications, 97, 1-2 (1999), 79–84 [ORIGINAL ARTICLE].
    MR: 2000m:54023 -- 54D80 (03E20 03E35);
    Zbl: 0969.54024;
    (Older versions: Topology Atlas preprint.)
  41. $\omega^*$ has (almost) no continuous images, with Alan Dow
    Israel Journal of Mathematics, 109 (1999), 29–39.
    MR: 2000d:54031 -- 54D40 (03E35 54D45);
    Zbl: 931.54024;
    (Older version: Topology Atlas preprint.)
  42. A new subcontinuum of $\beta\mathbb{R}\setminus\mathbb{R}$, with Alan Dow.
    Proceedings of the American Mathematical Society, 125, No. 6 (1997), 1861–1871 [ORIGINAL ARTICLE].
    MR: 98b:54033 -- 54D40 (04A30 54D35 54F15 54G05);
    Zbl: 868.54018;
    (Older versions: Topology Atlas preprint).
  43. Cut points in Čech-Stone remainders, with Alan Dow.
    Proceedings of the American Mathematical Society, 123 (1995), 909–917.
    MR: 95d:54020 – 54D40 (03E50 54A35 54F15 54F50);
    Zbl: 845.54022.
  44. Fixed-point sets of autohomeomorphisms of compact F-spaces, with J. Vermeer.
    Proceedings of the American Mathematical Society, 123 (1995), 311–314.
    MR: 95c:54063 -- 54G05 (54C45 54H25);
    Zbl: 858.54033.
  45. Co-absolutes of $U(\omega_1)$, with Alan Dow.
    Topology and its Applications, 55 (1994), 185–194 [ORIGINAL ARTICLE].
    MR: 94k:03066 -- 03E35 (54A25,54D80);
    Zbl: 858.54023.
  46. Čech-Stone remainders of spaces that look like $[0,\infty)$, with Alan Dow.
    Selected papers from the 21st Winter School on Abstract Analysis (Pod\v{e}brady, 1993).
    Acta Universitatis Carolinae — Mathematica et Physica 34 (1993), 31–39.
    MR: 95b:54031 -- 54D40 (03C20 03C50 03E50);
    Zbl: 837.54018.
    (Older version: arXiv preprint math.LO.9305202.)
  47. The Čech-Stone compactification of the real line.
    From Recent progress in general topology (Prague, 1991), 317–352, North-Holland, Amsterdam, 1992.
    MR: 1 229 130 -- 54D35;
    Zbl: 847.54028.
  48. Admissibility, homeomorphism extension and the AR-property in topological linear spaces, with Jos van der Bijl, Tadeusz Dobrowolski and Jan van Mill.
    Topology and its Applications, 48 (1992), 63–81 [ORIGINAL ARTICLE].
    MR: 94b:57024 -- 57N20 (46A16);
    Zbl: 774.55002.
  49. Discrete sets and the maximal totally bounded group topology, with Jan van Mill.
    Proceedings of the Conference on Locales and Topological Groups (Cura\c cao, 1989).
    Journal of Pure and Applied Algebra, 70 (1991), 73–80 [ORIGINAL ARTICLE].
    MR: 92c:20101 – 20K45;
    Zbl: 727.22002.
  50. A countably compact topological group $H$ such that $H \times H$ is not countably compact, with Jan van Mill.
    Transactions of the American Mathematical Society, 323 (1991), 811–821.
    MR: 91e:54025 -- 54B10 (03E50 22A05 22C05 54D30 54G20);
    Zbl: 770.54037.
  51. Countably compact groups with non-countably-compact products, with Jan van Mill. In General topology and applications (Middletown, CT, 1988), 127–131, Lecture Notes in Pure and Applied Mathematics, 123, Dekker, New York, 1990.
    MR: 91h:22001 -- 22A05 (03E50 54D20);
    Zbl: 703.54007.
  52. Open problems on $\beta\omega$, with Jan van Mill.
    From Open problems in topology, 97–125, North-Holland, Amsterdam, 1990.
    MR: 1 078 643 -- 54-02;
    Zbl: 718.54001.
  53. Ultrafilters of character $\omega_1$.
    Journal of Symbolic Logic, 54 (1989), 1–15.
    MR: 90d:03102 -- 03E35 (03E05 03E50 54A25);
    Zbl: 677.03035.
  54. A property related to the strict $p$-space problem, with Sheldon Davis.
    Proceedings of the 1987 Topology Conference (Birmingham, AL, 1987).
    Topology Proceedings, 12 (1987), 59–74.
    MR: 89e:54038 -- 54D15;
    Zbl: 648.54024.
  55. Some more $\kappa$-fully normal spaces.
    Rend. Circ. Mat. Palermo (2) Suppl. No. 11 (1985), 55–59 (1987).
    MR: 88m:54023 -- 54D15 (54D18);
    Zbl: 636.54022.
  56. Spaces for which the diagonal has a closed neighborhood base.
    Colloquium Mathematicum, 53 (1987), 49–56.
    MR: 88j:54035 -- 54D10 (54E15);
    Zbl: 633.54010.
  57. Converging sequences and examples.
    In Convergence structures 1984 (Bechyn\v e, 1984), 159–164, Mathematical Research 24, Akademie-Verlag, Berlin, 1985.
    MR: 87e:54061 -- 54D20 (54G20);
    Zbl: 575.54003.
  58. A Dowker group, with Heikki Junnila and Jan van Mill.
    Commentationes Mathematicae Universitatis Carolinae, 26 (1985), 799–810.
    MR: 87e:54059 -- 54D15 (22A05 54D18 54G20);
    Zbl: 592.22001.
  59. A method for constructing ordered continua, with Jan van Mill.
    Topology and its Applications, 21 (1985), 35–49. [ORIGINAL ARTICLE].
    MR: 87g:54075a -- 54F20 (54B25 54C05 54F05 54G15).
    Zbl: 572.54031.
    Addendum: "A method for constructing ordered continua".
    Topology and its Applications, 22 (1986), 209 [ORIGINAL ARTICLE].
    MR: 87g:54075b.
  60. A separable normal topological group which is not Lindelöf, with Jan van Mill.
    Topology and its Applications, 20 (1985), 279–287 [ORIGINAL ARTICLE].
    MR: 87d:22004 -- 22A05 (54B15 54B17 54D15 54D18 54E65);
    Zbl: 577.22005.
  61. Between paracompactness and collectionwise normality.
    In Topology, theory and applications (Eger, 1983), 327–331, Colloq. Math. Soc. János Bolyai, 41, North-Holland, Amsterdam, 1985.
    MR: 863 915 54D18 (54D15);
    Zbl: 596.54020.
  62. Almost-$n$-fully normal spaces.
    Fundamenta Mathematicae, 123 (1984), 187–196.
    MR: 86a:54028 -- 54D18 (54G20);
    Zbl: 553.54007.
  63. The $K_n$-property in $\omega_1$-trees.
    In Topology and order structures, Part 2 (Amsterdam, 1981), 39–46, Math. Centre Tracts, 169, Math. Centrum, Amsterdam, 1983.
    MR: 85h:54057 -- 54F05 (03E05 54D15);
    Zbl: 528.54030.
  64. More remarks on Souslin properties and tree topologies.
    Topology and its Applications, 15 (1983), 151–158 [ORIGINAL ARTICLE].
    MR: 85f:54062 -- 54F05 (03E35 06A10);
    Zbl: 505.54030.
  65. Non-Tychonoff $e$-compactifiable spaces, with J. Vermeer.
    Proceedings of the American Mathematical Society, 89 (1983), 725–729.
    MR: 85c:54032 -- 54D30 (54C10 54D25 54G20);
    Zbl: 551.54014.
  66. Characterizations of $\mathbb{R}$-embeddable and developable $\omega_1$-trees.
    Koninklijke Nederlandse Akademie van Wetenschappen.
    Indagationes Mathematicae, 44 (1982), 277–283.
    MR: 84k:04004 -- 04A20 (03E05 54F50);
    Zbl: 507.54027.
  67. More on M. E. Rudin's Dowker space.
    Proceedings of the American Mathematical Society, 86 (1982), 508–510.
    MR: 84a:54040 -- 54D20 (54G20);
    ZBL: 499.54016.
  68. Some general problems on generalized metrizability and cardinal invariants in ordered topological spaces, with M. A. Maurice.
    In Topology and order structures, Part 1 (Lubbock, Tex., 1980), 51–57, Math. Centre Tracts, 142, Math. Centrum, Amsterdam, 1981.
    MR: 83a:54039 -- 54F05 (06F30 54A25);
    Zbl: 466.54027.
  69. Strong collectionwise normality and M. E. Rudin's Dowker space.
    Proceedings of the American Mathematical Society, 83 (1981), 802–806.
    MR: 83a:54021 -- 54D15 (54G20);
    Zbl: 468.54011.
  70. On the weight and pseudoweight of linearly ordered topological spaces.
    Proceedings of the American Mathematical Society, 82 (1981), 501–502.
    MR: 82e:54007 -- 54A25 (54F05);
    Zbl: 463.54006.

k.p.hart@tudelft.nl
Last modified: Tuesday 13-11-2018 at 14:12:34 (CET)
change log